Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Cold, fatigue, nasal congestion and painful swollen glands behind the ear. On medication for kidney infection. Symptoms due to infection?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
Hello. I am currently taking medication for a kidney infection but have also developed what seems to be a bad cold--chills, aches, fatigue, sinus congestion and painful swollen glands below my ear. Is this part of the kidney infection?
Posted Mon, 7 May 2012 in Kidney Conditions
Answered by Dr. Praveen Tayal 3 hours later
Thanks for posting your query.
The swollen glands under your ear with cold and sinus congestion are not likely to be a part of kidney infection. The chills, body aches and fatigue might be a result of a kidney infection which are likely to subside once the infection is over.
For cold and sinus congestion, you need steam inhalation, oral anti histaminics and steroid sprays or nasal decongestant drops. Antibiotics are also needed for severe infection in the nasal sinuses.
You need to consult your ENT surgeon to get all these medicines prescribed.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor